Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Singer, have hoarseness in voice, frequent urge to clear throat after starting Losartan. Will the problem be fixed if I change to other medicine?

I m a singer female 52 yrs old. I started taking losartan 25mg and since then my voice is hoarse and I constantly have to clear my throat . I also have a day job and even my coleagues have asked what s wrong with my throat. I can only think that this is related to Losartan. At the beginning I though it was the Sahara dust which is intense during the months of july aungust in Puerto Rico where I live. Could this losartan cause this hoarseness. If I change to a different med could this be fixed? I am worried. My voice has changed a lot. Thanks.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Gigi, hello
Please mention your full blood investigation report if any in addition to your blood pressure readings.. It will be of help.
Losartan can cause dry cough in some cases which can result in sore throat.
It is advisable that you get yourself examined by an ENT specialist. If your throat is having no other inflamation or infection you can take advice of your physican regarding change in medication.
I hope this is of help to you.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor